# SDR COMA0370008

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 472 hours, 385 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL115302
- Condition: Inoperative
- Location: Landing Gear
- Part time: 474 hours, 388 cycles
- Stage of operation: DE
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5429 GEAR DISAGREE WARNING, GEAR DID NOT EXTEND.REPLACED THE LANDING GEAR SELECTOR VALVE.
